| Catalog Number |
5100007000 |
| Medical Device Problem Code |
Device Remains Activated (1525)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
03/02/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This mdr report is part of the malfunction summary reporting program, exemption number e2015055.Reported events: one event was reported for this quarter.Product return status one device was received for evaluation.Evaluation status: one event was not confirmed during testing; the device was found to be within specifications.Product disposition: this device is not repairable and was not returned to the account.Additional information: there were no remedial actions taken.This device is not labeled for single-use.
Event or Problem Description
This report summarizes 1 malfunction event in which the device had run-on.One event had patient involvement; no patient impact.